# SDR SWIA2021082660622

- Difficulty date: July 20, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,772 hours, 20,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION AS MARKED FR 23-34    (C-CHECK RO 8/23/21) / REMOVED AND REPLACED RH FLOOR BEAM SEAT TRACK  FR 23-34 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 PART REPLACEED WITH FACTORE REPLACEMENT PART NO CHANGE TO THE WEIGHT AND BALLANCE.
